Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 4 (2008)

Font Size:  Small  Medium  Large

Some Iterative Algorithms for Extended General Variational Inequalities

Muhammad Aslam Noor


In this paper, we suggest and analyze a new class of three-step projection iterative methods for solving the extended general variational inequalities, which are obtained using the updating technique of the solution in conjunction with projection technique. We also consider the convergence criteria of these new iterative methods under some mild conditions. Since the extended general variational inequalities include the general variational inequalities and other related optimization problems as special cases, results obtained in this paper continue to hold for these problems. Results obtained in this paper may be viewed as a refinement and improvement of the known results.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+